Форма представления | Статьи в зарубежных журналах и сборниках |
Год публикации | 2022 |
Язык | английский |
|
Алимов Марс Мясумович, автор
|
Библиографическое описание на языке оригинала |
Alimov M.M., Determination of the Velocity Field of Doubly Periodic Potential Flows//Lobachevskii Journal of Mathematics. - 2022. - Vol.43, Is.10. - P.2918-2925. |
Аннотация |
We are interested in the problem of exact determination of the velocity field for potential flows initiated by an arbitrary doubly periodic system of hydrodynamic singularities. If we use the
well-known formula for finding an elliptic function from its known singularities, then the field is determined up to an arbitrary additive constant. We formulate and solve auxiliary hydrodynamic problems to eliminate this ambiguity. Finally, using hydrodynamic terms, we give some proposition that allows us to uniquely determine the velocity field of any potential flow initiated by an arbitrary doubly periodic system of hydrodynamic singularities. |
Ключевые слова |
complex variable, elliptic functions, potential flows |
Название журнала |
Lobachevskii Journal of Mathematics
|
URL |
https://www.scopus.com/inward/record.uri?eid=2-s2.0-85147497176&doi=10.1134%2fS1995080222130054&partnerID=40&md5=04dfbfe9cae0e55872d49ea6cabf1530 |
Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на эту карточку |
https://repository.kpfu.ru/?p_id=278561 |
Полная запись метаданных |
Поле DC |
Значение |
Язык |
dc.contributor.author |
Алимов Марс Мясумович |
ru_RU |
dc.date.accessioned |
2022-01-01T00:00:00Z |
ru_RU |
dc.date.available |
2022-01-01T00:00:00Z |
ru_RU |
dc.date.issued |
2022 |
ru_RU |
dc.identifier.citation |
Alimov M.M., Determination of the Velocity Field of Doubly Periodic Potential Flows//Lobachevskii Journal of Mathematics. - 2022. - Vol.43, Is.10. - P.2918-2925. |
ru_RU |
dc.identifier.uri |
https://repository.kpfu.ru/?p_id=278561 |
ru_RU |
dc.description.abstract |
Lobachevskii Journal of Mathematics |
ru_RU |
dc.description.abstract |
We are interested in the problem of exact determination of the velocity field for potential flows initiated by an arbitrary doubly periodic system of hydrodynamic singularities. If we use the
well-known formula for finding an elliptic function from its known singularities, then the field is determined up to an arbitrary additive constant. We formulate and solve auxiliary hydrodynamic problems to eliminate this ambiguity. Finally, using hydrodynamic terms, we give some proposition that allows us to uniquely determine the velocity field of any potential flow initiated by an arbitrary doubly periodic system of hydrodynamic singularities. |
ru_RU |
dc.language.iso |
ru |
ru_RU |
dc.subject |
complex variable |
ru_RU |
dc.subject |
elliptic functions |
ru_RU |
dc.subject |
potential flows |
ru_RU |
dc.title |
Determination of the Velocity Field of Doubly Periodic Potential Flows |
ru_RU |
dc.type |
Статьи в зарубежных журналах и сборниках |
ru_RU |
|